Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Epsilon-hypercyclic operators on a Hilbert space

Author: Frédéric Bayart
Journal: Proc. Amer. Math. Soc. 138 (2010), 4037-4043
MSC (2010): Primary 47A16, 47B37
Published electronically: May 17, 2010
MathSciNet review: 2679624
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For every fixed $ \varepsilon>0$, we construct a bounded linear operator on the separable Hilbert space having an orbit which intersects every cone of aperture $ \varepsilon>0$, but such that every orbit avoids a certain ball of positive radius (which depends on the orbit) and a fixed centre.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47A16, 47B37

Retrieve articles in all journals with MSC (2010): 47A16, 47B37

Additional Information

Frédéric Bayart
Affiliation: Laboratoire de Mathématiques, Université Blaise Pascal, Campus des Cézeaux, F-63177 Aubière Cedex, France

Keywords: Hypercyclic operators, operator weighted shifts
Received by editor(s): June 16, 2009
Received by editor(s) in revised form: January 20, 2010
Published electronically: May 17, 2010
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia